# SDR ZZDA2011635

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOORING WEB, STA 156 TO 200, BL 0, CORROSION.  ACCOMPLISHED WEB DOUBLER REPAIR PER B717 SRM 51-10-04, 53-00-00 AND 51-70-10.
